The divisor problem for binary cubic forms
Journal de Théorie des Nombres de Bordeaux, Tome 23 (2011) no. 3, pp. 579-602.

Nous étudions l’ordre moyen du nombre de diviseurs des valeurs de certaines formes binaires cubiques qui ne sont pas irréductibles sur  et discutons quelques applications.

We investigate the average order of the divisor function at values of binary cubic forms that are reducible over and discuss some applications.

Reçu le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.778
Classification : 11N37,  11D25
@article{JTNB_2011__23_3_579_0,
     author = {Tim Browning},
     title = {The divisor problem for binary cubic forms},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {579--602},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {23},
     number = {3},
     year = {2011},
     doi = {10.5802/jtnb.778},
     zbl = {1271.11091},
     mrnumber = {2861076},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.778/}
}
Tim Browning. The divisor problem for binary cubic forms. Journal de Théorie des Nombres de Bordeaux, Tome 23 (2011) no. 3, pp. 579-602. doi : 10.5802/jtnb.778. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.778/

[1] V. V. Batyrev and Yu. I. Manin, Sur le nombre des points rationnels de hauteur borné des variétés algébriques. Math. Ann. 286 (1990), 27–43. | MR 1032922 | Zbl 0679.14008

[2] R. de la Bretèche and T. D. Browning, Binary linear forms as sums of two squares. Compositio Math. 144 (2008), 1375–1402. | MR 2474314 | Zbl pre05382617

[3] R. de la Bretèche and T. D. Browning, Le problème des diviseurs pour des formes binaires de degré 4. J. reine angew. Math. 646 (2010), 1–44. | MR 2719554 | Zbl 1204.11158

[4] S. Daniel, On the divisor-sum problem for binary forms. J. reine angew. Math. 507 (1999), 107–129. | MR 1670278 | Zbl 0913.11041

[5] W. Duke, J. B. Friedlander and H. Iwaniec, A quadratic divisor problem. Inventiones Math. 115 (1994), 209–217. | MR 1258903 | Zbl 0791.11049

[6] T. Estermann, Über die Darstellung einer Zahl als Differenz von swei Produkten. J. reine angew. Math. 164 (1931), 173–182. | Zbl 0001.20302

[7] G. Greaves, On the divisor-sum problem for binary cubic forms. Acta Arith. 17 (1970), 1–28. | MR 263761 | Zbl 0198.37903

[8] A. E. Ingham, Some asymptotic formulae in the theory of numbers. J. London Math. Soc. 2 (1927), 202–208.

[9] Y. Motohashi, The binary additive divisor problem. Ann. Sci. École Norm. Sup. 27 (1994), 529–572. | Numdam | MR 1296556 | Zbl 0819.11038

[10] M. Robbiani, On the number of rational points of bounded height on smooth bilinear hypersurfaces in biprojective space. J. London Math. Soc. 63 (2001), 33–51. | MR 1801715 | Zbl 1020.11046

[11] C. V. Spencer, The Manin Conjecture for x 0 y 0 ++x s y s =0. J. Number Theory 129 (2009), 1505–1521. | MR 2521490 | Zbl 1171.11054